Michigan, 2007Damaging Winds in Michigan, December 23, 2007
December 23, 2007 · NWS GRR · 37 events in 15 counties and zones
A narrow line of rain with embedded thunderstorms just ahead of an arctic cold front produced high wind gusts ranging from 50 to 78 mph. This resulted in widespread power outages and reports of wind damage across central and southern lower Michigan.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $543,000
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A narrow line of rain with embedded thunderstorms just ahead of an arctic cold front produced high wind gusts ranging from 50 to 78 mph. This resulted in widespread power outages and reports of wind damage across central and southern lower Michigan.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Dec 23, 4:43 AM EST, 12 minutes earlier.
Area forecast discussion, Dec 23, 4:43 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
443 AM EST SUN DEC 23 2007
LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION...
.SYNOPSIS...(443 AM EST SUN DEC 23 2007)
AN INTENSE STORM SYSTEM WILL MOVE OVER THE GREAT LAKES REGION
TODAY. THIS SYSTEM WILL BRING A SHARP CHANGE TO THE REGIONS
WEATHER. MUCH COLDER AIR WILL POUR INTO THE STATE ALONG WITH VERY
STRONG WINDS. THE QUICK DROP IN TEMPERATURES WILL CAUSE A RAPID
FREEZE UP OF PUDDLES AND WATER ON ROADWAYS. AS THE COLD AIR COMES
OVER LAKE MICHIGAN...LAKE EFFECT SNOW SHOWERS WILL DEVELOP THROUGH
THE AFTERNOON. THESE SNOW SHOWERS ARE EXPECTED TO BECOME LOCALLY
HEAVY BY MID AFTERNOON AND CONTINUE OVERNIGHT. SOME AREAS ALONG
U.S. 131 COULD RECEIVE SIX INCHES OR MORE OF SNOW ACCUMULATIONS.
THE STRONG WINDS WILL ALSO CAUSE CONSIDERABLE BLOWING AND DRIFTING
SNOW. NEAR BLIZZARD CONDITIONS WILL BE POSSIBLE FROM MID AFTERNOON
THROUGH THE OVERNIGHT PERIOD.
THE WEATHER CALMS DOWN BY CHRISTMAS EVE AND CHRISTMAS DAY.
&&
.SHORT TERM...(443 AM EST SUN DEC 23 2007)
LIMITED TIME FOR A DISCUSSION DUE TO VERY CHALLENGING WEATHER
CONDITIONS. HOWEVER SUFFICE IT TO SAY CONDITIONS WILL DETERIORATE
THROUGH THE DAY. STRONG WINDS WILL USHER IN MUCH COLDER AIR THIS
MORNING. THIS WILL BE FOLLOWED BY INTENSIFYING LAKE EFFECT SNOW BY
MID AFTERNOON AND CONTINUE INTO THE EVENING. NEAR BLIZZARD
CONDITIONS CAN BE EXPECTED TOWARD SUNSET WITH THE COMBINATION OF
FALLING AND BLOWING SNOW CAUSING LOW VSBYS. HAVE GONE WITH
HEADLINES STARTING THIS MORNING AS A QUICK FREEZE UP IS EXPECTED
ALONG WITH STRONG WINDS. THIS WILL THEN BE FOLLOWED BY THE LAKE
EFFECT SNOW.
&&
.LONG TERM...(443 AM EST SUN DEC 23 2007)
NO SIGNIFICANT CHANGES MADE.
&&
.AVIATION...(1128 AM EST SAT DEC 22 2007)
LOW CLOUDS HAVE SCATTERED OUT THIS EVENING BUT EXPECT THEM TO RETURN
ALONG WITH STEADY RAIN AROUND 10Z. VISIBILITIES WILL ALSO BE
DECREASING...BUT DO NOT EXPECT THEM TO DROP BELOW TWO MILES UNTIL
CHANGEOVER TO SNOW OCCURS AROUND 15Z. IFR CONDITIONS EXPECTED AT
MKG...GRR...AZO AND BTL BETWEEN 00Z AND 06Z SUNDAY AS LAKE EFFECT
SNOW GETS GOING. LAN AND JXN MAY NOT BE GETTING MUCH SNOW UNTIL
WINDS COME AROUND MORE TO THE NW LATER SUNDAY NIGHT.
&&
.MARINE...(443 AM EST SUN DEC 23 2007)
CONTINUED THE GALE WARNING. SOME WINDS TO 45 KNOTS WILL BE LIKELY
WITH THIS SYSTEM TODAY INTO TONIGHT.
&&
.HYDROLOGY...(443 AM EST SUN DEC 23 2007)
NO SIGNIFICANT HYDRO ISSUES ARE ANTICIPATED AS RAINFALL WILL QUICKLY
TRANSITION TO SNOW LATE THIS MORNING.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...A WINTER STORM WARNING TODAY AND TONIGHT MASON...LAKE...
OSCEOLA...OCEANA...NEWAYGO...MUSKEGON...OTTAWA AND ALLEGAN COUNTIES.
WINTER WEATHER ADVISORY TODAY AND TONIGHT NORTH OF I94 AND INLAND
FROM WARNING COUNTIES.
A WIND ADVISORY IS IN EFFECT FOR I94 CORRIDOR AND LANSING AREA TODAY
AND TONIGHT.
LM...A GALE WARNING IN EFFECT THROUGH MONDAY MORNING FOR ALL NEAR
SHORE WATERS.
&&
SYNOPSIS: JK
SHORT TERM: JK
LONG TERM: JK
AVIATION: OSTUNO
MARINE: JK
HYDROLOGY: JK
Hazardous weather outlook, Dec 22, 4:10 PM EST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
410 PM EST SAT DEC 22 2007
MIZ037>040-043>046-050>052-056>059-064>067-071>074-230930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
410 PM EST SAT DEC 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TONIGHT
WINDS WILL BE BECOME GUSTY TONIGHT AS A NARROW COLD FRONTAL RAIN
BAND WITH MODERATE TO HEAVY RAIN SQUALLS MOVES THROUGH THE AREA
AFTER 4 AM. THAT IS JUST AHEAD OF THE COLD FRONT. LAKE SHORE AREAS
COULD SEE GUSTS OVER 40 MPH AS THAT MOVES THROUGH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN ARCTIC COLD FRONT WILL COME THROUGH LOWER MICHIGAN DURING THE
MID MORNING HOURS OF SUNDAY. THE ARCTIC AIR STREAMING IN FROM
WISCONSIN AROUND A VERY INTENSE WINTER STORM WILL RESULT IN SNOW
SQUALLS FROM SUNDAY AFTERNOON INTO MONDAY MORNING. WINDS WILL BE
GUSTING NEAR 50 MPH AT TIMES. AT THIS POINT WHILE THERE MAY BE SOME
SNOW SHOWERS SUNDAY AFTERNOON... ALMOST ALL THE SNOW THAT WILL
ACCUMULATE DURING THIS EVENT WILL BE AFTER 7 PM SUNDAY NIGHT.
THE COMBINATION OF THE STRONG WINDS AND SNOW SHOWERS WILL RESULT IN
NEAR BLIZZARD CONDITIONS WITH VISIBILITIES OCCASIONALLY NEAR ZERO.
THE HEAVIEST SNOWFALL WILL BE NEAR OR JUST EAST OF US-131 DUE TO THE
STRONG WINDS BLOWING THE SNOW SHOWERS INLAND. THE MOST LIKELY TIMING
FOR THE LOWEST VISIBILITIES AND HEAVIEST SNOWFALL IS BETWEEN 7 PM
SUNDAY AND 2 AM MONDAY MORNING.
AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY... MORE SNOW
SHOWERS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LMZ844>849-230930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
410 PM EST SAT DEC 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TONIGHT
INCREASING SOUTH WINDS WILL CAUSE WAVES OF 3 TO 5 FEET TONIGHT.
A RAIN SQUALL WITH WIND GUSTS TO NEAR 40 KNOTS IS POSSIBLE JUST
AHEAD OF THE COLD FRONT AFTER 300 AM.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
GALE FORCE SOUTHWEST WINDS WITH WAVES OF 12 TO 16 FEET ARE EXPECTED
SUNDAY AND SUNDAY NIGHT. FREQUENT SNOW SQUALLS WILL RESTRICT
VISIBILITIES. STORM FORCE WINDS ARE POSSIBLE OVER THE SOUTHERN NEAR
SHORE AREAS DURING THE LATE AFTERNOON INTO THE EARLY EVENING.
AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY... MORE SNOW
SHOWERS ARE POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
MEADE WDM
Thunderstorm Wind, Van Buren
- When
- December 23, 4:55 AM EST
- Where
- Van Buren County, Lawton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 42.170, -85.850
Numerous trees were blown down in Lawton.
Thunderstorm Wind, Allegan
- When
- December 23, 5:00 AM EST
- Where
- Allegan County, 0.86 mi SW of Lee
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.440, -86.090
Trees and power lines were blown down across Allegan county.
Thunderstorm Wind, Van Buren
- When
- December 23, 5:00 AM EST
- Where
- Van Buren County, 2.07 mi SE of Paw Paw
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 42.200, -85.850
A square yard of shingles was blown off a roof of an eight year old home. Downed trees and limbs were blocking county road 653.
Thunderstorm Wind, Van Buren
- When
- December 23, 5:05 AM EST
- Where
- Van Buren County, 0.86 mi NE of Mattawan Arpk
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.210, -85.790
An estimated 52 knot wind gust was reported.
Thunderstorm Wind, Van Buren
- When
- December 23, 5:10 AM EST
- Where
- Van Buren County, 0.69 mi N of Gobles Wesler Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 42.360, -85.880
Numerous trees and power lines were blown down across Van Buren county.
Thunderstorm Wind, Muskegon
- When
- December 23, 5:14 AM EST
- Where
- Muskegon County, 1.01 mi E of Muskegon Lake
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.230, -86.260
The Muskegon ASOS recorded a 66 knot wind gust.
Thunderstorm Wind, Muskegon
- When
- December 23, 5:23 AM EST
- Where
- Muskegon County, 1.01 mi E of Muskegon Lake
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.230, -86.260
The Muskegon ASOS recorded a 66 knot wind gust.
Thunderstorm Wind, Muskegon
- When
- December 23, 5:24 AM EST
- Where
- Muskegon County, 1.01 mi E of Muskegon Lake
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 43.230, -86.260
The Muskegon ASOS recorded a 68 knot wind gust.
Thunderstorm Wind, Ottawa
- When
- December 23, 5:25 AM EST
- Where
- Ottawa County, 0.86 mi SE of Grand Haven
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 43.060, -86.220
An estimated 56 knot wind gust was reported by a trained spotter in Ottawa county.
Thunderstorm Wind, Allegan
- When
- December 23, 5:30 AM EST
- Where
- Allegan County, 0.86 mi SW of Wayland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 42.670, -85.640
Numerous power lines were blown down along with 6 inch tree limbs.
Thunderstorm Wind, Kalamazoo
- When
- December 23, 5:33 AM EST
- Where
- Kalamazoo County, 1.23 mi SW of Kalamazoo
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.270, -85.590
A 58 knot wind gust was measured at the Kalamazoo airport.
Thunderstorm Wind, Calhoun
- When
- December 23, 5:40 AM EST
- Where
- Calhoun County, 2.58 mi NW of Burlington
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.130, -85.110
A tree was blown down across a road near R drive and 9 mile roads.
Thunderstorm Wind, Barry
- When
- December 23, 5:40 AM EST
- Where
- Barry County, Gun Lake
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.620, -85.530
A 56 knot wind gust was estimated by a trained spotter in Barry county.
Thunderstorm Wind, Calhoun
- When
- December 23, 5:40 AM EST
- Where
- Calhoun County, 1.53 mi W of Springfield Place
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 42.300, -85.230
A 54 knot wind gust was estimated in Battle Creek.
Thunderstorm Wind, Van Buren
- When
- December 23, 5:40 AM EST
- Where
- Van Buren County, 0.86 mi NE of Mattawan Arpk
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.210, -85.790
A 52 knot wind gust was reported by a trained spotter in Mattawan.
Thunderstorm Wind, Calhoun
- When
- December 23, 5:45 AM EST
- Where
- Calhoun County, 0.51 mi E of (Btl)kellog Arpt Btl
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.320, -85.240
A power pole was blown down.
Thunderstorm Wind, Calhoun
- When
- December 23, 5:45 AM EST
- Where
- Calhoun County, Bedford
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 42.400, -85.230
Power lines were blown down.
Thunderstorm Wind, Kent
- When
- December 23, 5:46 AM EST
- Where
- Kent County, 1.22 mi SE of Grand Rapids
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.960, -85.660
A 56 knot wind gust was recorded at the Gerald R. Ford Interational Airport in Grand Rapids.
Thunderstorm Wind, Calhoun
- When
- December 23, 5:52 AM EST
- Where
- Calhoun County, 0.86 mi SW of Lakeview
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.270, -85.190
Numerous power lines were blown down.
Thunderstorm Wind, Calhoun
- When
- December 23, 5:52 AM EST
- Where
- Calhoun County, 0.86 mi NW of Battle Creek
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.330, -85.190
A tree was blown down across a road.
Thunderstorm Wind, Barry
- When
- December 23, 5:55 AM EST
- Where
- Barry County, 2.13 mi NNW of Hastings Muni Arpt
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.700, -85.360
A tree was blown down onto a house and crashed into the kitchen.
Thunderstorm Wind, Kent
- When
- December 23, 5:55 AM EST
- Where
- Kent County, 0.5 mi E of Cannonsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.050, -85.470
A trained spotter in Cannonsburg reported power failure and that a gas grill was blown over.
Thunderstorm Wind, Calhoun
- When
- December 23, 6:10 AM EST
- Where
- Calhoun County, 2.58 mi SE of Condit
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.150, -84.750
A tree was blown down onto a highway.
Thunderstorm Wind, Montcalm
- When
- December 23, 6:10 AM EST
- Where
- Montcalm County, 0.69 mi N of Greenville
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 43.180, -85.250
A 62 knot wind gust was recorded by a mesonet site in Montcalm county.
Thunderstorm Wind, Muskegon
- When
- December 23, 6:10 AM EST
- Where
- Muskegon County, 1.01 mi E of Muskegon Lake
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- NWS Storm Survey
- Coordinates
- 43.230, -86.260
A 53 knot wind gust was observed in Muskegon.
Thunderstorm Wind, Ionia
- When
- December 23, 6:22 AM EST
- Where
- Ionia County, Portland
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Law Enforcement
- Coordinates
- 42.870, -84.920
Trees and power lines were blown down onto Grand River avenue.
Thunderstorm Wind, Mecosta
- When
- December 23, 6:25 AM EST
- Where
- Mecosta County, 0.5 mi W of Big Rapids
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 43.700, -85.490
Power lines were blown down in Big Rapids township.
Thunderstorm Wind, Jackson
- When
- December 23, 6:30 AM EST
- Where
- Jackson County, 0.69 mi N of Jackson
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 42.240, -84.400
A trained spotter reported a 52 knot wind gust in Jackson.
Thunderstorm Wind, Ingham
- When
- December 23, 6:35 AM EST
- Where
- Ingham County, 1.38 mi S of Hopwood Acres
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Broadcast Media
- Coordinates
- 42.710, -84.550
A power pole was snapped and downed power lines and blown transformers were reported.
Thunderstorm Wind, Gratiot
- When
- December 23, 6:55 AM EST
- Where
- Gratiot County, 1.22 mi NE of Ithaca
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.290, -84.600
A sign at a car wash was destroyed.
Thunderstorm Wind, Ingham
- When
- December 23, 6:55 AM EST
- Where
- Ingham County, 2.03 mi E of Vantown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.600, -84.180
A couple of trees were blown down in Leroy and White Oak.
Thunderstorm Wind, Gratiot
- When
- December 23, 7:01 AM EST
- Where
- Gratiot County, 1.22 mi NE of Alma
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.380, -84.650
High winds ripped the siding off of a house.
Thunderstorm Wind, Gratiot
- When
- December 23, 7:04 AM EST
- Where
- Gratiot County, 1.22 mi SW of St Louis
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 43.410, -84.620
A couple of trees were blown down.
Thunderstorm Wind, Ingham
- When
- December 23, 7:05 AM EST
- Where
- Ingham County, North Leslie
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.480, -84.430
A utility pole was snapped.
Thunderstorm Wind, Isabella
- When
- December 23, 7:07 AM EST
- Where
- Isabella County, Rosebush
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 43.700, -84.770
Trees and power lines were blown down across Isabella county.
Thunderstorm Wind, Ingham
- When
- December 23, 7:16 AM EST
- Where
- Ingham County, 0.69 mi N of Millville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 42.530, -84.180
A tree was blown down onto a road.
Thunderstorm Wind, Mecosta
- When
- December 23, 7:25 AM EST
- Where
- Mecosta County, 0.5 mi W of Big Rapids
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 43.700, -85.490
Power lines were blown down in Big Rapids township.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Utah, December 23, 20071 death · 3 injured · 1 event
- High Wind in Ohio, December 23, 2007$457,000 · 53 kt wind · 31 events
- High Wind in Michigan, December 23, 2007$385,000 · 50 kt wind · 11 events
- Damaging Winds in Indiana, December 23, 2007$70,000 · 72 kt wind · 12 events
- High Wind in New York, December 23 to 24, 2007$100,000 · 53 kt wind · 2 events
- Flooding in New York, December 23 to 24, 2007$65,000 · 3 events
- Strong Wind in Wisconsin, December 23, 2007$45,000 · 9 events
- High Wind in Wisconsin, December 23, 2007$45,000 · 57 kt wind · 5 events
- Damaging Winds in Illinois, December 23, 2007$31,000 · 66 kt wind · 12 events
- Damaging Winds in Michigan, December 23, 2007$40,000 · 55 kt wind · 3 events
- High Wind in Pennsylvania, December 23, 2007$30,000 · 50 kt wind · 3 events
- High Wind in Vermont, December 23, 2007$20,000 · 73 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 71530, 71531, 71552, 71553, 71532, 71554, 71555, 71556, 71557, 71533, 71558, 71534, 71559, 71560, 71561, 71535, 71536, 71562, 71537, 71538, 71539, 71563, 71540, 71564, 71565, 71541, 71542, 71566, 71543, 71544, 71545, 71546, 71547, 71548, 71549, 71550, 71551.